# SDR 97UAL900819

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Engine: Pwa JT8D15
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Out Of Position
- Location: E/E Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT AIRCRAFT ALTITUDE 9,000 FT CABIN ALTITUDE 7,000 FT WITH 300 FPM CLIMB COULD NOT CONTROL IN MANUAL OR AUTO MODE.  CARGO HEAT CLOSED AND OUTFLOW VALVE MANUALLY CLOSED.  RETURNED TO LAX.  *S/D*  FOUND THE E/E DOOR SEAL DISLODGED.  RESECURED SEAL AND CHECKED SYSTEM.
